i had few injections on my pimples o my face abt a month ago, which i was not told of the side effects. Now the area of the injections had become dented. I was on reaccutane which i stopped taking it few days back. I've read somewhere in the internet that by taking the reaccutane it will slow down the healing process of the atrophy. Is this true? Will the dented side affect go away?
Really need your advice.
Hi. You must not have any cosmetic procedure (waxing, microdermabrasion, laser treatment, sunbed etc) whilst on Roaccutane and for 6 months afterwards, due to the increased fragility of the skin. This is stated in the information leaflet which accompanies Roaccutane tablets.
These puncture marks may well close over on their own. If they do not you can see a dermatologist about repairing them, but you cannot have such a procedure done until you have been off Roaccutane for 6 months.
Has Roaccutane cleared your acne?
thx for you comment...i think roaccutane did improve the condition (but i still have acne here and there), but as for now i have stopped taking the roaccutane. as i mentioned, i 've read that it will slow down the healing of the atrpohy, which bother me more than the pimple!
i've read that in most casses the dented side effect will heal by itself ( i hope its true).
it's been abt a month or so...long way to go
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.